# SDR ZW0A0200509

- Difficulty date: January 10, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N9304C
- Make and model: Doug DC-9-83
- Aircraft serial: 49530
- Aircraft time: 44,489 hours, 22,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN AFT CABIN, LT FLOOR, FOUND CORROSION IN SHEET METAL MEMBRANE AT REAR CABIN FORMER RING, 1287 LT, LBL 42 INCHES.  REMOVED CORROSION PER SPM 6-80-01.  INSTALLED DOUBLER PER SRM 51-70-4.
